Tohoku Mathematical Journal

Changes of law, martingales and the conditioned square function

Norihiko Kazamaki

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 31, Number 4 (1979), 549-552.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G42: Martingales with discrete parameter


Kazamaki, Norihiko. Changes of law, martingales and the conditioned square function. Tohoku Math. J. (2) 31 (1979), no. 4, 549--552. doi:10.2748/tmj/1178229737.

Export citation


  • [1] A. BON AMI AND D. LEPINGLE, Fonction maximale et variation quadratique des martingales en presence d'un poids, Seminaire de Probabilites XIII, Univ. de Strasbourg, Lecture Notes in Math. 721 (1978), Springer-Verlag, 294-306.
  • [2] D. L. BURKHOLDER, B. J. DAVIS AND R. F. GUNDY, Integral inequalities for convex func tions of operators on martingales, Proc. Sixth Berkeley Symp. Math. Stat. and Prob., U. C. Press (1972), 223-240.
  • [3] D. L. BURKHOLDER AND R. F. GUNDY, Extrapolation and interpolation of quasi linea operators on martingales, Acta. Math. 124 (1970), 249-304.
  • [4] M. IZUMISAWA, Weighted norm inequality for operator on martingales, to appear i Thoku Math. J. 32 (1980).
  • [5] M. IZUMISAWA AND N. KAZAMAKI, Weighted norm inequalities for martingales, Thok Math. J. 29 (1977), 115-124.
  • [6] N. KAZAMAKI, A sufficient condition for the uniform integrability of exponentia martingales, Math. Rep. Toyama Univ. vol. 2 (1979), 1-11.
  • [7] N. KAZAMAKI, Transformation of iP-martingales by a change of law, Z. Wahrscheinlich keitstheorie verw. Gebiete 46 (1979), 343-349.
  • [8] T. SEKIGUCHI, BMO-martingales and inequalities, Thoku Math. J. 31 (1979), 355-358